# SDR AL032001B6473

- Difficulty date: February 1, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N8429N
- Make and model: Piper PA-32-301
- Aircraft serial: 328106089
- Engine: Lyc IO540K1C5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222
- Part serial: A150875
- Condition: Malfunctioned
- Location: Engine
- Part time: 33 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER MALFUNCTIONED, WOULD NOT ENGAGE.
